# SDR UPS99531243

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AIR TURN BACK, EICAS MSG CABIN ALTITUDE DISPLAYED.  CABIN ALT AND CABIN ALTITUDE LIGHTS ILLUMINATED.  ALSO, L ENG BLEED OFF MSG ON EICAS ALONG WITH L ENG BLEED AIR LIGHT ON.  DUCT PRESSURE AT ZERO.  DEFERRED LEFT ENGINE BLEED PER MEL 36-77-7.  PERFORMED BITE TEST PER 21-30-00, FIGURE 103, OF CABIN PRESSURE CONTROLLER WITH NO FAILURE NOTED.
